# SDR IPXA12M71244

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 352060DM169A3
- Part serial: G1M00119R
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL ONE BATTERY DISCHARGING ALERT.  DIVERSION PERFORMED FIM 24-30-00-810-803, FIG 104, SHT 1.  EPCS SHOWS NO FAULTS.  RETURN TO SERVICE IAW MM 24-30-02-5.  NO FAULTS NOTED. OK FOR SERVICE
